# SDR DALA2019020500799

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, CORROSION WAS FOUND AFFECTING THE AUX SILL CHORD-OUTER FLANGE AT BS 351 & PROJECTION OF S-23L. MAINTENANCE REPAIRED DAMAGE PER ERA 574933-14.
